Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 71, NWS Amarillo, TX

August 11, 2011Texas County, Oklahoma

NWS Amarillo, TX issued this severe thunderstorm warning at Aug 11, 2011, 3:25 AM CDT for Texas County, Oklahoma. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 11, 2011, 3:25 AM CDT (08:25 UTC)
Expired
Aug 11, 2011, 4:30 AM CDT
In force
65 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

County Texas County, OK

The radar

The Dodge City radar (KDDC), 159 km from the middle of the area, began a volume at 08:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 8.4 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2011-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 357 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2011-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -29 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
357 J/kg
Mixed-layer CIN
-253 J/kg
Mixed-layer LCL
1981 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
-29 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

726 
WUUS54 KAMA 110825
SVRAMA
OKC139-110930-
/O.NEW.KAMA.SV.W.0071.110811T0825Z-110811T0930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
325 AM CDT THU AUG 11 2011

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN TEXAS COUNTY IN THE PANHANDLE OF OKLAHOMA

* UNTIL 430 AM CDT

* AT 325 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR GUYMON...MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GUYMON...
  ADAMS...
  OPTIMA...
  HARDESTY...
  HOOKER...
  BAKER...
  GOODWELL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3692 10098 3655 10098 3657 10166 3682 10166
TIME...MOT...LOC 0825Z 266DEG 19KT 3669 10147

$$

CLK
3 follow-up statements
959 
WWUS54 KAMA 110842
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
342 AM CDT THU AUG 11 2011

OKC139-110930-
/O.CON.KAMA.SV.W.0071.000000T0000Z-110811T0930Z/
TEXAS OK-
342 AM CDT THU AUG 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR EASTERN TEXAS COUNTY...

AT 342 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR GUYMON...MOVING EAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HOOKER
AND BAKER.

LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3657 10160 3684 10155 3692 10098 3655 10098
TIME...MOT...LOC 0842Z 266DEG 19KT 3666 10143

$$

CLK
550 
WWUS54 KAMA 110902
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
402 AM CDT THU AUG 11 2011

OKC139-110930-
/O.CON.KAMA.SV.W.0071.000000T0000Z-110811T0930Z/
TEXAS OK-
402 AM CDT THU AUG 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR EASTERN TEXAS COUNTY...

AT 401 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 7 MILES WEST OF HARDESTY...OR ABOUT 10 MILES EAST OF
GUYMON...MOVING EAST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HOOKER
AND BAKER.

LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3657 10155 3686 10141 3692 10098 3655 10098
TIME...MOT...LOC 0901Z 266DEG 19KT 3665 10129

$$

CLK
106 
WWUS54 KAMA 110927
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
427 AM CDT THU AUG 11 2011

OKC139-110937-
/O.EXP.KAMA.SV.W.0071.000000T0000Z-110811T0930Z/
TEXAS OK-
427 AM CDT THU AUG 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TEXAS COUNTY WILL
EXPIRE AT 430 AM CDT...

AT 427 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED.
THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3657 10155 3686 10141 3692 10098 3655 10098
TIME...MOT...LOC 0927Z 266DEG 19KT 3666 10112

$$

CLK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 11:52 PM CDT, 3 hours 33 minutes earlier.

Area forecast discussion, Aug 10, 11:52 PM CDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1152 PM CDT WED AUG 10 2011

.AVIATION...
NO SUBSTANTIAL CHANGES FROM FORECAST OF 6 HOURS AGO.  STILL EXPECTING
MVFR AND IFR CEILINGS BETWEEN 08Z AND 16Z.  MEANWHILE...MAY SEE A FEW
SHOWERS AND THUNDERSTORMS MOVE OUT OF NORTHEAST NEW MEXICO MOVING
TOWARD NORTHERN TERMINALS AS SHORTWAVE TROF MOVES ACROSS NORTHERN
PART OF FORECAST AREA.  BY 21Z THURSDAY...SOUTHEAST SURFACE WINDS
EXPECTED.  ISOLATED THUNDERSTORMS EXPECTED BETWEEN 21Z AND 06Z
FRIDAY...WITH INITIATION POSSIBLY OCCURRING ACROSS SOUTHERN TEXAS
PANHANDLE ALONG EAST TO WEST INSTABILITY AXIS.

COCKRELL

&&

.PREV DISCUSSION... /ISSUED 1102 PM CDT WED AUG 10 2011/

DISCUSSION...
SOMEWHAT OF A TRICKY FORECAST FOR THE REMAINDER OF THE EVENING. COLD
FRONT CURRENTLY STRETCHES FROM NEAR VERNON...TEXAS TO FLOYDADA TO
CLOVIS...NEW MEXICO. SURFACE AND LOW-LEVEL MOISTURE CONTINUES TO
ADVECT INTO THE AREA DUE TO MOIST EASTERLY UPSLOPE FLOW UP TO ABOUT
750 MB. SUBTLE UPPER-LEVEL SHORTWAVE TROUGH IS NOTED ON WATER VAPOR
IMAGERY MOVING ACROSS FAR NORTHEAST NEW MEXICO. SHOWERS AND
THUNDERSTORMS DEVELOPED EARLIER THIS EVENING IN THE SANGRE DE CRISTOS
IN NEW MEXICO...BUT AS THEY HAVE MOVED EASTWARD...THEY HAVE WEAKENED
CONSIDERABLY DUE TO STRONGER CAPPING AND MEAGER INSTABILITY. ANOTHER
THUNDERSTORM COMPLEX IS MOVING SLOWLY ACROSS EAST CENTRAL NEW MEXICO
BETWEEN CLINES CORNERS AND NEWKIRK. HOWEVER...WEAKENING HAS BEEN
NOTED IN RECENT RADAR TRENDS...CLOUD TOPS HAVE BEEN WARMING...AND
THE AMOUNT OF LIGHTNING HAS DECREASED. IN A NUTSHELL...NOT EXPECTING
MUCH ACTIVITY THROUGH MIDNIGHT EXCEPT FOR THE FAR NORTHWEST PANHANDLES.

AFTER MIDNIGHT...THERE IS A POSSIBILITY THAT SHOWERS AND THUNDERSTORMS
COULD DEVELOP ACROSS THE AREA DUE TO ISENTROPIC UPGLIDE AND MOISTURE
ADVECTION. THINK THE BEST CHANCE OF RAIN MAY BE ACROSS THE NORTHERN
HALF OF THE PANHANDLES...BUT AM RELUCTANT TO PULL POPS ACROSS THE
SOUTHERN HALF OF THE PANHANDLES. MODIFYING THE 00 UTC KAMA RAOB FOR
FORECAST CONDITIONS AND UPSTREAM CONDITIONS INDICATES SUBSTANTIAL CIN
/-275 J/KG/ AND A MODERATELY UNSTABLE LAYER ABOVE 620 MB /MUCAPE OF
1600 J/KG/. IN ADDITION...SUBSTANTIAL CAPPING IS ALSO NOTED ON 00 UTC
KDDC RAOB. THEREFORE...IT IS CONCEIVABLE THE ENTIRE AREA MAY BE RAIN
FREE OVERNIGHT. IF ANY STORMS DO DEVELOP ACROSS THE FAR NORTH AND
NORTHEAST PORTION OF THE FORECAST AREA...THEY COULD BE STRONG WITH
SMALL HAIL BEING THE PRIMARY CONCERN.

LOWERED TEMPERATURES 1 TO 2 DEGREES IN THE OKLAHOMA PANHANDLE WHERE
CURRENT TEMPERATURES WERE ONLY 5-8 DEGREES ABOVE FORECAST LOWS. ALSO
MADE MINOR ADJUSTMENTS TO DEW POINTS...SKY COVER...AND WINDS. STILL
EXPECTING LOW CLOUDS TO DEVELOP AFTER MIDNIGHT AS LOW-LEVEL MOISTURE
INCREASES. NOT COMPLETELY OUT OF THE QUESTION THAT SOME PATCHY FOG
COULD DEVELOP ACROSS THE FAR NORTHERN PANHANDLES...BUT THINK WIND
SPEEDS BETWEEN 5 AND 10 MPH WILL LIKELY LIMIT THE MAGNITUDE AND
SPATIAL EXTENT OF ANY FOG. UPDATED PRODUCTS HAVE BEEN SENT.

JACKSON

PREV DISCUSSION... /ISSUED 708 PM CDT WED AUG 10 2011/

AVIATION...
NOT EXPECTING THUNDERSTORMS TO IMPACT TERMINALS THROUGH TONIGHT.  NORTHEAST
AND EAST SURFACE WINDS WILL KEEP LOW LEVEL MOISTURE SUPPLIED.  MVFR
AND IFR CEILINGS EXPECTED EXPECTED TO DEVELOP BEFORE SUNRISE...AND
THEN DISSIPATE BY 16Z THURSDAY.  OTHERWISE...VFR CONDITIONS ARE
FORECAST.  SOUTHEAST SURFACE WINDS RESUME DURING AFTERNOON...WITH
POTENTIAL FOR ISOLATED THUNDERSTORM DEVLEOPMENT DURING LATE
AFTERNOON.  WILL INCLUDE CB REMARK AFTER 21Z THURSDAY AT ALL
TERMINALS.

COCKRELL

PREV DISCUSSION... /ISSUED 423 PM CDT WED AUG 10 2011/

DISCUSSION...
THE MAIN CHALLENGES ARE DETERMINING RAIN CHANCES AND SEVERE
THUNDERSTORM POTENTIAL LATE THIS AFTERNOON THROUGH THIS WEEKEND.

LATEST MODELS WERE IN FAIR TO GOOD AGREEMENT. USED A BLEND WITH A
SLIGHT PREFERENCE TOWARDS THE 12/18Z NAM12.

THE BIGGEST CHANGE TO THE PREVIOUS FORECAST WAS TO LOWER RAIN CHANCES
THURSDAY AND THURSDAY NIGHT.

AT 415 PM CDT ACROSS THE PANHANDLES...A FRONT WAS NEAR A DIMMITT TO
PANHANDLE TO CHILDRESS LINE. SURFACE TEMPERATURES RANGED FROM 75 AT
KEYES OKLAHOMA WHERE CLOUD COVER HINDERED HEATING TO 97 NEAR PALO
DURO CANYON.

THROUGH MIDNIGHT CDT...WILL MONITOR FOR THUNDERSTORM DEVELOPMENT OVER
THE AREA...ESPECIALLY OVER THE SOUTH TEXAS PANHANDLE WHERE WENT 30 TO
40 PERCENT CHANCE OF STORMS WHERE BEST INSTABILITY AND HIGHEST
TEMPERATURES ARE LOCATED. STORMS MAY FORM ON THE FRONT MENTIONED
ABOVE. KEPT 20 PERCENT CHANCES NORTH...BUT DOUBT MUCH...IF ANY
CONVECTION...WILL DEVELOP AS CLOUD COVER HAS HINDERED HEATING. A FEW
STORMS MAY BE SEVERE WITH DAMAGING WINDS AS THE MAIN HAZARD AS MLCAPE
AROUND 2000 J/KG AND 0-6 KM BULK SHEAR AROUND 30 KTS SUPPORT
MULTICELLS. DOUBT STORMS WILL BE AS STRONG COMPARED TO YESTERDAY DUE
TO LESS DRY AIR BENEATH THE CLOUD BASES AND SLIGHTLY LESS INSTABILITY.
HOWEVER...CHANCES FOR LOCALLY HEAVY RAINFALL MAY BE HIGHER WITH
SURFACE DEWPOINTS MAINLY IN THE 60S IF STORMS DEVELOP.

AFTER MIDNIGHT TONIGHT...KEPT 20 PERCENT FOR STORMS OVER THE ENTIRE
AREA...THOUGH NOT CONFIDENT MUCH CONVECTION WILL OCCUR. LATEST MODELS
SUGGESTED QPF AND HIGH HUMIDITY LEVELS OVER THE AREA...BUT SEEMED TO
BE OVERDOING THE AMOUNT OF ELEVATED INSTABILITY...ESPECIALLY NORTH
OF I-40. IF STORMS DEVELOP...THEY COULD BE SEVERE WITH DAMAGING WIND
AROUND 60 MPH AND HAIL UP TO THE SIZE OF QUARTERS. AN INCREASING LOW
LEVEL JET COULD ENHANCE DEVELOPMENT.

THURSDAY AND THURSDAY NIGHT...LOWERED RAIN CHANCES TO SLIGHT CHANCE
OVER THE ENTIRE AREA AS MORNING CLOUD COVER MAY LIMIT HEATING AND NOT
ALLOW FOR CONVECTIVE TEMPERATURES IN THE MID 90S TO BE REACHED. WENT
NEAR THE COOLER 12Z MAVMOS HIGHS MAINLY IN THE LOWER 90S...WHICH MAY
BE TOO COOL IF CLOUDS HANG ON LONGER. ON THE OTHER HAND...IF
TEMPERATURES COULD REACH 93 DEGREES OR HOTTER...SEVERE STORMS WOULD
BE POSSIBLE WITH DAMAGING WIND AND HAIL. THE SOUTHEAST TEXAS
PANHANDLE MAY HAVE THE BEST SHOT FOR AFTERNOON AND EVENING STORMS
WHERE LEAST AMOUNT OF CLOUD COVER AND BEST HEATING MAY MATERIALIZE.

FRIDAY THROUGH FRIDAY NIGHT...THINK ADDITIONAL SHOWERS AND STORMS
WILL DEVELOP DURING THE AFTERNOON AND EVENING HOURS. BELIEVE BETTER
HEATING AND HIGHER TEMPERATURES WILL ALLOW FOR A HIGHER CHANCE FOR
SHOWERS AND STORMS...SO WENT 20 TO 40 PERCENT ACROSS THE PANHANDLES.
SEVERE STORMS MAY AGAIN BE POSSIBLE WITH DAMAGING WINDS AS THE MAIN
HAZARD THOUGH LOCALLY HEAVY RAINFALL AND HAIL COULD BE POSSIBLE AS
WELL. WENT BETWEEN THE 12Z MAV/METMOS TEMPERATURES.

SATURDAY THROUGH SUNDAY NIGHT...KEPT LOW RAIN CHANCES 20 TO 30
PERCENT DURING THIS TIME FRAME AS ABUNDANT MOISTURE WITH PRECIPITABLE
WATER VALUES AROUND 1.4 INCHES ARE FORECAST OVER THE AREA. CANNOT
RULE OUT A FEW STRONG TO SEVERE STORMS WITH STRONG WINDS AND LOCALLY
HEAVY RAINFALL. TEMPERATURES WILL BE NEAR AVERAGE...COOLER THAN MUCH
OF THIS SUMMER SO FAR...AND MAY NOT EXCEED 90 DEGREES...PARTICULARLY
ON SATURDAY.

MONDAY THROUGH NEXT WEDNESDAY...DRIER AND HOTTER CONDITIONS MAY
RETURN AS THE MID/UPPER LEVEL RIDGE BUILDS OVER THE AREA.
TEMPERATURES MAY APPROACH THE CENTURY MARK BY THE MIDDLE OF
THE WEEK.

MBS

FIRE WEATHER...
NEITHER ELEVATED NOR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED
THROUGH AT LEAST SUNDAY DUE TO RECENT WETTING RAINS...CONTINUED
CHANCES OF ADDITIONAL SHOWERS AND THUNDERSTORMS ACROSS THE OKLAHOMA
AND TEXAS PANHANDLES...AND FORECAST MINIMUM RELATIVE HUMIDITY
VALUES GENERALLY ABOVE 20 PERCENT.

MBS

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

03/13
Hazardous weather outlook, Aug 10, 3:29 PM CDT, 11 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
329 PM CDT WED AUG 10 2011

OKZ001>003-TXZ001>020-110830-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
329 PM CDT WED AUG 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE POSSIBLE ACROSS THE PANHANDLES TONIGHT. A FEW
STORMS ACROSS THE SOUTHERN TEXAS PANHANDLE THIS EVENING MAY BECOME
SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY THREATS
ALONG WITH LOCALLY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE TEXAS AND OKLAHOMA PANHANDLES
THROUGH MONDAY NIGHT. A FEW STORMS THAT DEVELOP MAY BECOME SEVERE
THURSDAY THROUGH FRIDAY NIGHT...WITH DAMAGING WIND BEING THE PRIMARY
THREAT ALONG WITH LOCALLY HEAVY RAIN. SOME STORMS THAT FORM SATURDAY THROUGH
MONDAY NIGHT MAY BECOME STRONG...WITH GUSTY WINDS TO AROUND 50 MPH
BEING THE PRIMARY THREAT ALONG WITH LOCALLY HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE SOUTHERN
TEXAS PANHANDLE SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE
LIMITED ACTIVATION THIS EVENING.

GOEHRING

In the hours before

Special weather statement, Aug 11, 1:30 AM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
130 AM CDT THU AUG 11 2011

TXZ001-006-110730-
DALLAM TX-HARTLEY TX-
130 AM CDT THU AUG 11 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 230 AM CDT FOR HARTLEY AND DALLAM
COUNTIES.

AT 129 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF WARE...OR
ABOUT 17 MILES WEST OF DALHART...MOVING EAST AT 25 MPH.

BRIEF...STRONG WIND GUSTS ARE POSSIBLE NEAR THIS THUNDERSTORM. MOVE
TO A PLACE OF SAFETY IF THREATENING WEATHER APPROACHES. STAY AWAY
FROM WINDOWS.

CLK
Special weather statement, Aug 11, 3:00 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
300 AM CDT THU AUG 11 2011

OKZ001-002-TXZ002-110830-
CIMARRON OK-TEXAS OK-SHERMAN TX-
300 AM CDT THU AUG 11 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 330 AM CDT FOR SHERMAN...TEXAS AND
CIMARRON COUNTIES.

AT 257 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM 6 MILES NORTH OF GOODWELL...OR ABOUT
10 MILES WEST OF GUYMON...MOVING NORTHEAST AT 30 MPH.

BRIEF...STRONG WIND GUSTS ARE POSSIBLE NEAR THUNDERSTORMS. MOVE TO A
PLACE OF SAFETY IF THREATENING WEATHER APPROACHES. STAY AWAY FROM
WINDOWS.

CLK

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.